Avec cedram.org
Annales Mathématiques
Blaise Pascal
Rechercher un article
Recherche sur le site
Année 2016


Soufiane Aazizi
A Simple Proof of Berry–Esséen Bounds for the Quadratic Variation of the Subfractional Brownian Motion
Vol. 23 no. 2 (2016), p. 141-150 Détail
Vladimir Golʼdshtein; Yaroslav Kopylov
Reduced $L_{q,p}$-Cohomology of Some Twisted Products
(La cohomologie $L_{q,p}$ réduite de quelques produits twistés)
Vol. 23 no. 2 (2016), p. 151-169 Détail
Sander Hille; Katarzyna Horbacz; Tomasz Szarek
Existence of a unique invariant measure for a class of equicontinuous Markov operators with application to a stochastic model for an autoregulated gene
Vol. 23 no. 2 (2016), p. 171-217 Détail
Arnab Mandal
Quantum isometry group of dual of finitely generated discrete groups - II
Vol. 23 no. 2 (2016), p. 219-247 Détail
Gilles Carron
Harmonic functions on Manifolds whose large spheres are small.
Vol. 23 no. 2 (2016), p. 249-261 Détail
Hassan Asensouyis
Formule des genres pour le noyau sauvage étale
Vol. 23 no. 1 (2016), p. 1-20 Détail
Amaury Freslon; Moritz Weber
On bi-free De Finetti theorems
Vol. 23 no. 1 (2016), p. 21-51 Détail
Zayd Hajjej
Uniform polynomial observability of time-discrete conservative linear systems
(Observabilité polynomiale uniforme des systèmes linéaires conservatifs semi-discrets en temps)
Vol. 23 no. 1 (2016), p. 53-73 Détail
Eric Hoffbeck
Obstruction theory for algebras over an operad
Vol. 23 no. 1 (2016), p. 75-107 Détail
Olivier Ramaré
Modified truncated Perron formulae
(Formules de Perron tronquées modifiées)
Vol. 23 no. 1 (2016), p. 109-128 Détail
David Zimmermann
Elementary proof of logarithmic Sobolev inequalities for Gaussian convolutions on $\mathbb{R}$
(Une preuve élémentaire des inégalités de Sobolev logarithmiques pour des convolutions gaussiennes sur $\mathbb{R}$)
Vol. 23 no. 1 (2016), p. 129-140 Détail